| Catalog Number |
2H8537 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tubing disconnected from the middle y-port (clearlink component) of an unspecified quantity of clearlink system non-dehp continu-flo solution sets.It was not specified when in the process step this occurred.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Initial reporter phone no.(additional): (b)(6) device manufacturer address 1: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
During follow up, it was clarified that the affected quantity was one (1).The set was used with a baxter pump.The disconnection resulted in leaked antibiotic medication.The issue was noticed after priming, prior to connecting the patient to the line.The device was received for evaluation.Visual inspection was performed using the naked eye which observed the tubing of the first y-site clearlink was cracked in the downstream part.The reported condition was verified.The tubing was observed to have correct application of solvent, therefore the cause of the condition was due to external improper handling, user related.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.